# SDR SWIA202055450

- Difficulty date: December 8, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ATTACHING STRINGER 3L TO FS 280 BULKHEAD IS CRACKED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED CLIP AT FS 280.00 AT STRINGER 3L, IAW CRJ 200 SRM 51-42-06 DRAWING 600-34017 REV AD.  COMPLIED WITH 51-900-1003-SKY.
